Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 165, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Aug 17, 2016, 7:14 PM EDT for Bradley County, Hamilton County, Tennessee. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2016, 7:14 PM EDT (23:14 UTC)
- Expired
- Aug 17, 2016, 8:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bradley County, TN, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 7:43 PM EDT | TSTM WND DMG | 2 Ne Collegedale, TN | ONE TREE DOWN ON TALENT ROAD IN COLLEGEDALE. |
| Aug 17, 7:45 PM EDT | TSTM WND DMG | 4 Sse Collegedale, TN | SMALL TREE LIMBS DOWN AND BLOCKING MCGEE ROAD IN SOUTHEAST HAMILTON COUNTY. REPORTED BY HAM RADIO OPERATOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 772 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
071
WUUS54 KMRX 172314
SVRMRX
TNC011-065-180000-
/O.NEW.KMRX.SV.W.0165.160817T2314Z-160818T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
714 PM EDT WED AUG 17 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BRADLEY COUNTY IN EASTERN TENNESSEE...
SOUTHEASTERN HAMILTON COUNTY IN EASTERN TENNESSEE...
* UNTIL 800 PM EDT
* AT 712 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
HARRISON...OR 10 MILES NORTH OF RINGGOLD...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. VERY HEAVY
RAINFALL IS ALSO OCCURRING WITH THIS STORM.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...SOUTH CLEVELAND...EAST CLEVELAND...
WILDWOOD LAKE...HARRISON...COLLEGEDALE...MCDONALD...APISON...
FLINT SPRINGS...OOLTEWAH...EAST BRAINERD...WATERVILLE...
RED CLAY S.P. AND HARRISON BAY S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3499 8515 3515 8514 3518 8480 3499 8481
TIME...MOT...LOC 2312Z 272DEG 8KT 3506 8506
HAIL...1.00IN
WIND...60MPH
$$
TD2 follow-up statements
469 WWUS54 KMRX 172329 SVSMRX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 729 PM EDT WED AUG 17 2016 TNC011-065-180000- /O.CON.KMRX.SV.W.0165.000000T0000Z-160818T0000Z/ BRADLEY TN-HAMILTON TN- 729 PM EDT WED AUG 17 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHWESTERN BRADLEY AND SOUTHEASTERN HAMILTON COUNTIES... AT 726 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH CLEVELAND...OR 10 MILES NORTHEAST OF RINGGOLD...MOVING EAST AT 10 MPH. THE STORM HAS SHOWN SOME SIGNS OF WEAKENING BUT COULD STRENGTHEN AT ANY TIME. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... CLEVELAND...SOUTH CLEVELAND...EAST CLEVELAND...WILDWOOD LAKE... COLLEGEDALE...MCDONALD...APISON...FLINT SPRINGS...WATERVILLE... RED CLAY S.P. AND OOLTEWAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM DUE TO ITSSLOW MOVEMENT...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3499 8507 3516 8507 3518 8480 3499 8481 TIME...MOT...LOC 2326Z 275DEG 8KT 3505 8501 HAIL...0.75IN WIND...60MPH $$ TD
360
WWUS54 KMRX 172357
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
757 PM EDT WED AUG 17 2016
TNC011-065-180007-
/O.EXP.KMRX.SV.W.0165.000000T0000Z-160818T0000Z/
BRADLEY TN-HAMILTON TN-
757 PM EDT WED AUG 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BRADLEY AND
SOUTHEASTERN HAMILTON COUNTIES WILL EXPIRE AT 800 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3499 8507 3516 8507 3518 8480 3499 8481
TIME...MOT...LOC 2354Z 272DEG 8KT 3505 8501
$$
TDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:05 PM EDT, 4 hours 9 minutes earlier.
Area forecast discussion, Aug 17, 3:05 PM EDT, 4 hours 9 minutes before
Area Forecast Discussion National Weather Service Morristown TN 305 PM EDT WED AUG 17 2016 .SHORT TERM /Tonight and Thursday/... Upper-ridge across the central NC still nosing its way into the region...but a weak front to the west is very slowly inching its way toward the Cumberland Plateau. This feature...along with the abundant moisture in place are triggered scattered afternoon convection across the region which will linger through the evening and into the overnight hours. A few storms late this afternoon could become strong to marginally severe. For Thursday...the boundary will further push east into the region...and serve as a focus for another round of scattered to perhaps widespread shower and thunderstorm activity (favoring the terrain and the afternoon and evening hours). The added cloud cover will help to limit high temperatures ever so slightly...and many areas may see the upper 80s as opposed to lower 90s. Still...the very moist air mass in place will result in a humid/muggy day...despite the slightly lower temperatures. .LONG TERM /Thursday Night through Wednesday/... Subtropical ridge of high pressure over the Atlantic and the Gulf will keep us near or above normal on temperatures through the weekend...while maintaining the southwesterly fetch that continues to provide a muggy air mass. During Sunday, a cold front will swing through the region, bringing a temporary boost in shower and thunderstorm coverage. However, the passage of the front will usher in dry air and cooler temperatures for the new work week. The drop in humidity will be noticeable, and will help promote the appearance of morning lows in the 50s for parts of the Valley. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 73 91 72 90 / 30 50 30 40 Knoxville McGhee Tyson Airport, TN 72 90 71 87 / 50 50 30 50 Oak Ridge, TN 72 89 72 88 / 40 50 30 50 Tri Cities Airport, TN 68 85 68 86 / 50 40 30 50 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && AMP/GC
Hazardous weather outlook, Aug 17, 3:05 PM EDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 305 PM EDT WED AUG 17 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-181915- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 305 PM EDT WED AUG 17 2016 /205 PM CDT WED AUG 17 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH THE GREATEST THREATS BEING STRONG GUSTY WINDS AND LOCALIZED HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 17, 1:40 PM EDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
140 PM EDT WED AUG 17 2016
TNZ067-083-084-171830-
RHEA TN-ROANE TN-MEIGS TN-
140 PM EDT WED AUG 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RHEA...NORTHEASTERN
MEIGS AND CENTRAL ROANE COUNTIES UNTIL 230 PM EDT...
AT 140 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPRING CITY...OR 11 MILES SOUTHWEST OF ROCKWOOD...MOVING EAST AT 25
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KINGSTON...ROCKWOOD...FAIRVIEW...MIDTOWN...HARRIMAN...
EAGLE FURNACE...PAINT ROCK...TEN MILE AND GRANDVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3565 8482 3579 8486 3581 8482 3594 8447
3578 8441 3577 8442 3575 8443 3575 8444
3576 8445 3571 8450 3571 8452 3569 8453
3568 8452 3567 8453
TIME...MOT...LOC 1740Z 254DEG 22KT 3574 8479
AMP.23Special weather statement, Aug 17, 2:17 PM EDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
217 PM EDT WED AUG 17 2016
TNZ067-083-084-171900-
RHEA TN-ROANE TN-MEIGS TN-
217 PM EDT WED AUG 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL RHEA...NORTHEASTERN
MEIGS AND SOUTHWESTERN ROANE COUNTIES UNTIL 300 PM EDT...
AT 217 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SPRING CITY...OR 9 MILES NORTH OF DECATUR...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...SPRING CITY...PAINT ROCK...PEAKLAND AND TEN MILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3557 8480 3568 8487 3585 8455 3572 8449
3571 8452 3570 8452 3569 8453 3568 8452
3567 8454 3566 8457 3564 8459 3565 8459
3564 8462 3560 8466
TIME...MOT...LOC 1817Z 247DEG 20KT 3565 8477
AMP.23Special weather statement, Aug 17, 3:25 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
325 PM EDT WED AUG 17 2016
TNZ014-172015-
CLAIBORNE TN-
325 PM EDT WED AUG 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAIBORNE COUNTY
UNTIL 415 PM EDT...
AT 324 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FONDE...OR 7 MILES SOUTHWEST OF MIDDLESBORO...MOVING NORTHEAST AT 20
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARROGATE AND CUMBERLAND GAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3660 8364 3656 8368 3649 8386 3657 8391
3659 8388 3658 8385 3659 8379 3658 8369
3660 8367
TIME...MOT...LOC 1924Z 242DEG 17KT 3655 8383
AMP.23Special weather statement, Aug 17, 4:45 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
445 PM EDT WED AUG 17 2016
TNZ015-016-VAZ001-002-005-006-172145-
HAWKINS TN-HANCOCK TN-RUSSELL VA-SCOTT VA-LEE VA-WISE VA-
445 PM EDT WED AUG 17 2016
...SPECIAL WEATHER STATEMENT...
AT 441 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CLINTWOOD TO NEAR JONESVILLE. MOVEMENT WAS
SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ROGERSVILLE...NORTON...WISE...GATE CITY...SNEEDVILLE...JONESVILLE...
BIG STONE GAP...SURGOINSVILLE...PENNINGTON GAP...CLEVELAND VA...
CHURCH HILL...MOUNT CARMEL...COEBURN...APPALACHIA...POUND...
ST. PAUL...NICKELSVILLE...DUNGANNON...ST. CHARLES AND DUFFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3713 8255 3703 8248 3696 8236 3703 8219
3696 8207 3632 8304 3666 8333 3674 8322
3674 8314 3678 8313 3686 8303 3685 8301
3689 8288 3693 8286 3696 8287 3717 8255
TIME...MOT...LOC 2041Z 315DEG 13KT 3711 8251 3666 8320
TDSpecial weather statement, Aug 17, 5:44 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
544 PM EDT WED AUG 17 2016
TNZ035-036-067-069-172230-
ROANE TN-KNOX TN-ANDERSON TN-MORGAN TN-
544 PM EDT WED AUG 17 2016
...SPECIAL WEATHER STATEMENT...
AT 542 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OLIVER SPRINGS...OR NEAR OAK RIDGE...MOVING NORTHEAST AT 20 MPH.
WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEST KNOXVILLE...OAK RIDGE...CLINTON...OLIVER SPRINGS...LAKE CITY...
NORRIS...COALFIELD...PETROS...POWELL...KARNS...
NORRIS DAM S.P. AND FROZEN HEAD S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS THE POTENTIAL TO PRODUCE HEAVY RAINFALL...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3590 8440 3608 8450 3619 8426 3618 8424
3618 8423 3620 8423 3624 8415 3623 8414
3623 8411 3622 8410 3623 8408 3602 8396
TIME...MOT...LOC 2142Z 244DEG 17KT 3601 8437
TDSpecial weather statement, Aug 17, 6:57 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
657 PM EDT WED AUG 17 2016
TNZ016-042-044-172345-
WASHINGTON TN-HAWKINS TN-NORTHWEST GREENE TN-
657 PM EDT WED AUG 17 2016
...SPECIAL WEATHER STATEMENT...
AT 657 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF SURGOINSVILLE...OR 14 MILES NORTH OF
GREENEVILLE... MOVING EAST AT 10 MPH.
WINDS 30 TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...GRAY...SPURGEON...BAILEYTON...LIMESTONE...
JEAROLDSTOWN...LEESBURG...FALL BRANCH AND TELFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3619 8254 3628 8286 3646 8282 3646 8270
3643 8268 3644 8266 3643 8262 3642 8260
3644 8249 3644 8248
TIME...MOT...LOC 2257Z 280DEG 8KT 3636 8276
TDThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 9:42 PM EDT | Special Weather Statement | MRX | Loudon | 48 min |
| Aug 16, 10:06 PM EDT | Special Weather Statement | MRX | Blount, Loudon | 39 min |
| Aug 16, 10:27 PM EDT | Special Weather Statement | MRX | Jefferson | 48 min |
| Aug 17, 1:40 PM EDT | Special Weather Statement | MRX | Roane | 50 min |
| Aug 17, 2:17 PM EDT | Special Weather Statement | MRX | Roane | 43 min |
| Aug 17, 3:25 PM EDT | Special Weather Statement | MRX | Claiborne | 50 min |
| Aug 17, 4:45 PM EDT | Special Weather Statement | MRX | Hawkins | 60 min |
| Aug 17, 5:44 PM EDT | Special Weather Statement | MRX | Anderson | 46 min |
| Aug 17, 6:57 PM EDT | Special Weather Statement | MRX | Washington | 48 min |
| Aug 17, 7:19 PM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton | 116 min |
| Aug 17, 7:33 PM EDT | Special Weather Statement | MRX | Cocke | 27 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.